# SDR SWAA2025120340600

- Difficulty date: November 29, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 14,716 hours, 7,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN OVERHEAD BIN LT EMERGENCY EXIST LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK M1675 AND PERFORMED GOOD FWD CABIN OVERHEAD EMERGENCY EXIST LIGHTS L1086; L1067 AND L273 IAW WDM 33-51-12, & AMM 33-51-06-960-802.
